Invariance conditions for MIMO systems based on regularization

New constructive conditions for the invariance of linear MIMO systems are obtained by regularizing a symmetric matrix equation. The corresponding theorems underlying the analytical synthesis of an invariant system are presented.

Bibliographic Details
Published in:Doklady Mathematics, Vol. 92, No. 3 (2015), p. 664-666
Main Author: Zubov, E.
Other Involved Persons: Mikrin, A. ; Misrikhanov, Sh ; Ryabchenko, N.
Format: electronic Article
Language:English
ISSN:1531-8362
Item Description:Original Russian Text © N.E. Zubov, E.A. Mikrin, M.Sh. Misrikhanov, V.N. Ryabchenko, 2015, published in Doklady Akademii Nauk, 2015, Vol. 465, No. 1, pp. 20–22.
Physical Description:Online-Ressource
DOI:10.1134/S106456241506006X
Subjects:
QR Code: Show QR Code